# SDR DALA2024120511471

- Difficulty date: December 2, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50059
- Aircraft time: 7,701 hours, 3,492 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Strip
- Condition: Deteriorated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB - BOTH SIDES HAVE THE UPPERMOST (4EA RUNNING FORE AND AFT) LIGHTNING STRIPS DETERIORATING. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0280:2021-2059/003 00099 REPAIRED LIGHTNING DIVERTER STRIPS IAW A220 AMP 55-32-86. (LP# 0689902)
